BibTeX record journals/tamm/TetivaC08

download as .bib file

@article{DBLP:journals/tamm/TetivaC08,
  author    = {Marian Tetiva and
               Minh Can},
  title     = {A Triangle Inequality: 11228},
  journal   = {The American Mathematical Monthly},
  volume    = {115},
  number    = {1},
  pages     = {77},
  year      = {2008},
  url       = {http://www.jstor.org/stable/27642407},
  timestamp = {Thu, 07 Mar 2013 11:13:45 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tamm/TetivaC08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics